×

zbMATH — the first resource for mathematics

Criterion of completeness of topological linear spaces and topological Abelian groups. (English. Russian original) Zbl 0305.46009
Math. Notes 16(1974), 646-648 (1975); translation from Mat. Zametki 16, 101-106 (1974).

MSC:
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
22A05 Structure of general topological groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. A. Raikov, ?Criterion of completeness of locally convex spaces,? Uspekhi Matem. Nauk,14, No. 1 (85), 223?229 (1959).
[2] D. J. H. Garling, ?A generalized form of inductive-limit topology for vector spaces,? Proc. London Math. Soc., (3),14, No. 53, 1?28 (1964). · Zbl 0163.36201 · doi:10.1112/plms/s3-14.1.1
[3] I. V. Karklin’sh, ?Inductive limits of increasing sequences of commutative topological groups, (I),? Litovskii Matem. Sb.,5, No. 1, 57?67 (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.